Evolutionarily stable stealing: game theory applied to kleptoparasitism

Broom, Mark and Ruxton, Graeme D (1998) Evolutionarily stable stealing: game theory applied to kleptoparasitism. Behavioral Ecology, 9 (4). pp. 397-403. ISSN 1045-2249

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Mark Broom
Date Deposited: 06 Feb 2012 19:35
Last Modified: 04 Apr 2012 09:37
URI: http://sro.sussex.ac.uk/id/eprint/21428
📧 Request an update